# SDR CALA2023082502625

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 51,045 hours, 17,620 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 147A95408
- Condition: Corroded
- Location: Sta992 St17r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER AFT WET AREA STA992 ST17R INNER CHORD HAS CORROSION. (REF AAR N/R 9206671)
